# SDR YV3R2020052000261

- Difficulty date: April 21, 2020
- Submitted: May 20, 2020
- Operation: General aviation
- Aircraft: N888SN
- Make and model: Robsin R44
- Aircraft serial: 30055
- Aircraft time: 352 hours
- Engine: Lyc O540F1B5
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Horn
- Part number: B3206
- Part serial: LOTM
- Condition: Inoperative
- Location: Cockpit
- Part time: 352 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED LOW R.P.M WARNING HORN P/N: B320-6 WAS INOPERATIVE.
